# SDR AU990334

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Misrigged
- Location: Power Lever
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THROTTLE CONTROL LEVER INCORRECTLY RIGGED AND NOT SPLIT PINNED.
